Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2020, 2:30 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2020, 2:30 PM CDT (19:30 UTC)
- Expired
- Jul 2, 2020, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
066
WUUS54 KJAN 021930
SVRJAN
MSC053-163-022015-
/O.NEW.KJAN.SV.W.0340.200702T1930Z-200702T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
230 PM CDT Thu Jul 2 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Yazoo County in central Mississippi...
Southeastern Humphreys County in central Mississippi...
* Until 315 PM CDT.
* At 230 PM CDT, a severe thunderstorm was located 8 miles southwest
of Thornton, moving south at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Yazoo City around 310 PM CDT.
Other locations impacted by this severe thunderstorm include Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3305 9041 3305 9039 3304 9038 3302 9038
3301 9037 3302 9034 3301 9034 3300 9032
3270 9028 3274 9067 3306 9053 3306 9043
TIME...MOT...LOC 1930Z 355DEG 12KT 3300 9043
HAIL...0.88IN
WIND...60MPH
$$
NF1 follow-up statement
944
WWUS54 KJAN 021951
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
251 PM CDT Thu Jul 2 2020
MSC053-163-022015-
/O.CON.KJAN.SV.W.0340.000000T0000Z-200702T2015Z/
Yazoo MS-Humphreys MS-
251 PM CDT Thu Jul 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL YAZOO AND SOUTHEASTERN HUMPHREYS COUNTIES...
At 251 PM CDT, a severe thunderstorm was located near Yazoo City,
moving south at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Yazoo City, Tinsley and Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3305 9041 3305 9039 3304 9038 3302 9038
3301 9037 3302 9034 3301 9034 3300 9032
3270 9028 3274 9067 3306 9053 3306 9043
TIME...MOT...LOC 1951Z 010DEG 14KT 3293 9046
HAIL...0.88IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 12:45 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 2, 12:45 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1245 PM CDT Thu Jul 2 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: VFR conditions are occurring outside of thunderstorms. Where storms are occurring, especially I-55 and east, there are lowered ceiling and vis restrictions to MVFR or potentially lower. These will continue through the evening hours before diminishing. Gusty winds will accompany storms but winds will be generally light outside of storms. /28/ && .DISCUSSION... Morning convection has continued to creep south through the area, and across locations that saw rainfall yesterday afternoon. A few strong storms also have occurred in this activity. With temperatures reaching into the 80s and lower 90s across the area and ample moisture in place, characterized by mid to upper 70s dewpoints, additional showers and storms will be possible this afternoon. Some of these will be strong to severe as parameters are in place across the region. Some indication in the guidance suggests potentially another MCS dropping south later, which will be something to monitor upstream this afternoon. Heat stress is also a concern with heat indices around 105 degrees in the west. /28/ Prior discussion below: Today through tonight: The subtropical ridge axis has shifted west of the ArkLaMiss region, and cyclonic flow on the east side of the ridge promises to initiate more MCS activity over the forecast area for later today into tonight. The airmass is still recovering from an MCS yesterday evening that pushed through much of the area, and expect this will happen by this afternoon. With MLCAPE approaching 3000 J/kg and unseasonably significant deep layer shear helping to organize storms with intense updrafts, will maintain the marginal risk for severe storms and damaging wind gusts over most of the ArkLaMiss region. In addition, will maintain the limited risk for dangerous heat stress with heat indices expected to top out near 105 over western portions of the ArkLaMiss region. /EC/ Friday through Wednesday night...Weak surface and mid level troughing will prevail through the extended period. A combination of abundant moisture (PWATS >2.0 inches) and weak perturbations rotating around the trough, will promote afternoon and early evening showers and thunderstorms each day through the extended period. High temperatures on Friday will be in the low 90s across the area and this combined with dewpoints in the mid/upper 70s, will combine for heat indices around 105 degrees once again. Will extend the limited graphic for heat into Friday. Temperatures will cool slightly into the weekend with highs around 90 degrees and lows in the low 70s. These conditions will continue through the end of the period./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 90 74 93 73 / 67 59 79 36 Meridian 89 72 93 72 / 65 46 68 32 Vicksburg 93 75 93 75 / 55 54 75 34 Hattiesburg 90 74 92 73 / 65 64 83 42 Natchez 91 74 91 73 / 46 48 75 42 Greenville 92 76 92 74 / 57 46 67 30 Greenwood 91 74 93 73 / 67 38 65 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Jul 2, 4:34 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 434 AM CDT Thu Jul 2 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047>049-053>055-059>064-030945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Today There is a marginal risk today for isolated severe storms containing damaging wind gusts and hail, mainly for this afternoon into the early evening. In addition, heat stress may be a concern with heat indices approaching 105. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat stress may continue to be a concern Friday. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026-029>033-038-039-030945- Grenada-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ028-037-044>046-050>052-056>058-065-066-072>074-030945- Montgomery-Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale- Smith-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight There is a marginal risk today for isolated severe storms containing damaging wind gusts and hail, mainly for this afternoon into the early evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jul 2, 11:40 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT THU JUL 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD PHILADELPHIA 32.77N 89.11W
07/02/2020 NESHOBA MS LAW ENFORCEMENT
SEVERAL ROADS FLOODED ACROSS CENTRAL NESHOBA
COUNTY.
&&
TWSpecial weather statement, Jul 2, 12:34 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 PM CDT Thu Jul 2 2020
MSZ042-043-021800-
Yazoo MS-Madison MS-
1234 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 100 PM CDT...
At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at
10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Flora around 100 PM CDT.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3266 9057 3275 9032 3255 9022 3249 9045
3256 9046 3254 9047 3254 9048 3252 9050
3252 9052 3250 9052 3251 9053
TIME...MOT...LOC 1734Z 343DEG 8KT 3262 9042
TWSpecial weather statement, Jul 2, 12:39 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
1239 PM CDT Thu Jul 2 2020
MSZ043-049-021815-
Rankin MS-Madison MS-
1239 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES UNTIL 115 PM CDT...
At 1239 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gluckstadt, or near Canton, moving southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goshen Springs around 105 PM CDT.
Fannin and Pisgah around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3226 9012 3234 9012 3234 9011 3236 9011
3236 9010 3238 9010 3239 9008 3240 9007
3240 9013 3260 9014 3266 9001 3238 8979
TIME...MOT...LOC 1739Z 329DEG 15KT 3253 9002
TWSpecial weather statement, Jul 2, 1:05 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Jackson MS 105 PM CDT Thu Jul 2 2020 MSZ043-048-049-021830- Hinds MS-Rankin MS-Madison MS- 105 PM CDT Thu Jul 2 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN... NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 130 PM CDT... At 105 PM CDT, Meteorologists were tracking a strong thunderstorm over Flowood, moving southeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pearl, Brandon and Richland around 115 PM CDT. Florence and Monterey around 125 PM CDT. Star and Piney Woods around 130 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3249 9031 3258 9016 3205 8984 3205 9019 TIME...MOT...LOC 1805Z 333DEG 30KT 3234 9013 TW
Special weather statement, Jul 2, 1:28 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Thu Jul 2 2020
MSZ042-043-048-021900-
Hinds MS-Yazoo MS-Madison MS-
128 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...
At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at 5
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Flora, Pocahontas, Phoenix, Tinsley, Little Yazoo, Bentonia and
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3250 9057 3251 9055 3253 9055 3253 9058
3276 9057 3275 9029 3245 9026 3245 9058
3250 9058
TIME...MOT...LOC 1828Z 355DEG 6KT 3262 9040
NFSpecial weather statement, Jul 2, 2:09 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
209 PM CDT Thu Jul 2 2020
MSZ047-048-054-022000-
Copiah MS-Warren MS-Hinds MS-
209 PM CDT Thu Jul 2 2020
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...HINDS AND
COPIAH COUNTIES UNTIL 300 PM CDT...
At 209 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Phoenix to near Raymond to near
Crystal Springs. Movement was southwest at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Jackson, Clinton, Vicksburg, Crystal Springs, Hazlehurst, Redwood,
Raymond, Wesson, Terry, Edwards, Utica, Bolton, Brownsville, Flowers,
Martinsville, Youngton, Oak Ridge, Dentville, Dry Grove and Bovina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3170 9062 3211 9072 3222 9073 3221 9074
3257 9085 3257 9073 3262 9072 3262 9069
3259 9069 3259 9066 3255 9065 3253 9056
3251 9055 3250 9052 3257 9045 3249 9045
3249 9033 3173 9018 3170 9028
TIME...MOT...LOC 1909Z 057DEG 16KT 3259 9047 3227 9038 3196 9031
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:05 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee, Oktibbeha | 40 min |
| Jul 1, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 44 min |
| Jul 1, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 42 min |
| Jul 1, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 49 min |
| Jul 1, 8:17 PM CDT | Flash Flood Warning | JAN | Winston | 118 min |
| Jul 1, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 39 min |
| Jul 1, 8:42 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 2 hr |
| Jul 2, 8:33 AM CDT | Special Weather Statement | JAN | Neshoba | 27 min |
| Jul 2, 9:03 AM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jul 2, 9:06 AM CDT | Special Weather Statement | JAN | Oktibbeha | 39 min |
| Jul 2, 9:08 AM CDT | Special Weather Statement | JAN | Oktibbeha | 52 min |
| Jul 2, 9:20 AM CDT | Special Weather Statement | JAN | Newton | 40 min |
| Jul 2, 9:32 AM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jul 2, 9:57 AM CDT | Special Weather Statement | JAN | Jasper | 48 min |
| Jul 2, 10:00 AM CDT | Special Weather Statement | JAN | Neshoba, Winston | 45 min |
| Jul 2, 10:17 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton, Winston | 118 min |
| Jul 2, 10:28 AM CDT | Special Weather Statement | JAN | Jasper | 47 min |
| Jul 2, 10:38 AM CDT | Special Weather Statement | JAN | Neshoba | 52 min |
| Jul 2, 11:25 AM CDT | Special Weather Statement | JAN | Jones | 50 min |
| Jul 2, 12:34 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jul 2, 12:39 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Jul 2, 1:05 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 2, 1:28 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 2, 2:00 PM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 2, 2:09 PM CDT | Special Weather Statement | JAN | Copiah, Hinds | 51 min |
| Jul 2, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Jul 2, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Jul 2, 3:23 PM CDT | Special Weather Statement | JAN | Humphreys | 22 min |
| Jul 2, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 48 min |
| Jul 2, 4:11 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Jul 2, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 41 min |
| Jul 2, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.